# SDR QMLA2013060313074

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N506LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4973
- Aircraft time: 1,807 hours, 4,140 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,807 hours, 2,656 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: ES611421
- Condition: Inoperative
- Location: Air Conditioner
- Part time: 1,807 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNING TO BASE AFTER A PREFLIGHT, ONCE ESTABLISHED ON LOCAL AIRPORT GPS PRACTICE APPROACH, AT A DISTANCE OF ABOUT 5 NM,  ANNOUNCED THAT NO AIR COMING OUT OF AFT A/C CABIN BLOWERS.  DETECTED AN ELECTRICAL ODOR IN CABIN.  TROUBLESHOT BY TURNING A/C OFF & SWITCHED TO FAN & ODOR DISSIPATED. NO SMOKE, FUMES OR INDICATIONS OF FIRE OBSERVED & NORMAL PARAMETERS FROM ENGINE & FLIGHT INSTRUMENTS CONFIRMED, COMPLETED APPROACH & LANDED WITH NO FURTHER ISSUES.  TROUBLESHOT A/C SYSTEM,  DETERMINED AFT EVAP BLOWER MOTOR WAS INOPERATIVE, & BRUSHES WORN COMPLETELY DOWN.  BLOWER MOTOR & CHANGED IAW EC130-200M-1 REV.5.  FUNCTIONAL CHECK CONFIRMED PROBLEM FIXED.
